We have the new weekly weight loss injection pen in stock here.

Fexofenadine

starstarstarstarstar
Feefo

Images for illustrative purposes only

The main benefit of using Fexofenadine is the relief it provides against the symptoms of hay fever and other allergic reactions. The active ingredient of Fexofenadine tablets is Fexofenadine Hydrochloride - this effectively blocks the action of histamine to effectively prevent the inflammation, itching, and other symptoms of hay fever.

  • Antihistamine medication to treat hay fever
  • Relieves runny nose, itchy eyes and sneezing
  • Offers effective relief
  • Genuine medication
  • All drugs sourced in the UK
Order within
18h
15m
16s
to receive your order Wednesday 24th April
In Stock
Best Seller
Discreet Packaging
Subscribe & Save
Prescription included
Quick & Easy
Free shipping over £50
Save 10% with Plus
Learn more
£9.99 
Save 10% with Plus
Learn more
You will need to answer a few questions about your health before completing purchase of this item.
logo
Save 10%

Subscribe & save with UK Meds Plus

Select your medication & delivery frequency

Browse by condition or medication and then choose how often you need them on the product page.

Complete a quick online consultation

A short medical questionnaire which allows our trusted prescribers to review your medication request.

Save money and get your meds delivered to your door

No additional fees, save money and time, and cancel your subscription at any time.

Save money on your meds

Save up to 15% with a subscription, get 10% off one-time orders and an extra 5% off additional subscriptions.

Discounted delivery

Save 10% on delivery with every order.

Priority customer service

Your call or email will be prioritised when you contact us.

Type of drugAntihistamines
Health conditions prescribed forAllergic rhinitis, hay fever, hives, conjunctivitis, eczema, insect bites and stings
Active ingredientFexofenadine
Brand nameAlmerg, Telfast, Treathay
Available strength120mg, 180mg
Available asTablets
Possible side effectsHeadache, nausea, sleepiness, dry mouth, dizziness

Fexofenadine Hydrochloride

Fexofenadine is an antihistamine. Fexofenadine tablets contain fexofenadine hydrochloride 120 mg per dose. Fexofenadine is an antihistamine to treat the symptoms of seasonal allergic rhinitis or hay fever. Fexofenadine is an effective antihistamine especially if you have previously tried other non-prescription antihistamines without success. You can take Fexofenadine alongside a nasal spray for hay fever and eyed drops when necessary.

Fexofenadine is used to treat hay fever in adults and children who are six years of age and over. It is also used for the treatment of long-term itchy nettle-type hives or rash in adults and adolescents twelve years old and over.

Fexofenadine is only available with prescription in the UK. You cannot purchase this medication over the counter.

Hayfever TabletsHayfever Pills
Buy Hayfever TabletsBuy Hayfever Pills
Hayfever Tablets for SaleHayfever Pills for Sale

Hayfever (medically referred to as seasonal allergic rhinitis), is an allergy to pollen that is very common and affects about 20% of people in the UK. Hayfever tablets, such as Telfast and Fexofenadine, can help you treat symptoms of hayfever. It usually first occurs in childhood, but can develop at any age, and symptoms include sneezing, a blocked or runny nose, itching in the eyes, ears, throat or lips, coughing, tiredness and wheezing.

fexofenadinebuy fexofenadinefexofenadine hydrochloride
fexofenadine onlinefexofenadine hydrochloride UKfexofenadine tablets
fexofenadine 180mgfexofenadine 120mgfexofenadine 180 mg tablets
fexofenadine hayfever tabletsantihistamine fexofenadinehayfever tablets fexofenadine
fexofenadine prescriptionfexofenadine order onlinefexofenadine buy online UK
fexofenadine online orderfexofenadine clinicfexofenadine for sale
buy fexofenadine UKbuy fexofenadine 180mgbuy fexofenadine hydrochloride
fexofenadine pillsfexofenadine tabletsTelfast fexofenadine

For more information on the prescription medication patients should refer to the 120mg and 180mg Fexofenadine patient information leaflet.

Fexofenadine contains fexofenadine hydrochloride, a type of non-sedating antihistamine. It works by preventing the actions of histamine, a substance naturally produced by the body in response to a foreign substance such as pollen. Histamine acts on histamine receptors in the cells, causing a chain reaction that results in allergy symptoms.

In allergic reactions such as hay fever, histamine usually leads to the inflammation of the nose, eyes, or airways, which results in watery, itchy eyes, a runny or blocked nose, and sneezing. In allergic skin reactions, histamine causes the skin to be inflamed, to form rashes, and become itchy.

Fexofenadine blocks the histamine receptors and effectively stops the chain reaction that causes the allergy symptoms. Fexofenadine usually starts becoming effective within half an hour to an hour after taking a dose.

Fexofenadine also relieves itchy skin rash called idiopathic urticaria, which is similar to the nettle-type of hives or rash that is a common symptom when you get a skin reaction for no apparent cause. Fexofenadine blocks the actions of histamine to relieve the itching and reduces the rash that is common with this condition.

The main benefit of using Fexofenadine is the relief it provides against the symptoms of hay fever and other allergic reactions. The active ingredient of Fexofenadine – Fexofenadine – effectively blocks the action of histamine to effectively prevent the inflammation, itching, and other symptoms of hay fever.

For allergic rhinitis, your doctor may suggest that you take a dose of Fexofenadine only when needed in order to reduce the occasional allergy symptoms. Your doctor may also suggest that you take a dose if you anticipate that you will get the symptoms of hay fever, such as when you became aware that there is an impending high pollen count. If the symptoms of allergic rhinitis are more persistent or frequent, your doctor may recommend that you take Fexofenadine regularly every day during the pollen season in order to prevent your symptoms.

For chronic urticaria, your doctor will ask you to regularly take a dose every day for a certain period of time until the rash shows improvement.

Fexofenadine tablets should be swallowed whole with a sip of water before you eat your meal. This medication is most effective if taken every day for persistent symptoms of allergic reactions. Do not double the dose of Fexofenadine if you miss a dose. Do not compensate for a missed dose.

For hay fever in children aged six to eleven years the recommended Fexofenadine dose is one 30 mg tablet taken twice a day, one in the morning and another one in the evening.

Fexofenadine 120mg

For hay fever in adults and adolescents aged 12 years and over the recommended dose is one 120 mg tablets taken once daily.

Fexofenadine 180mg

For the treatment of chronic idiopathic urticaria in adults and adolescents aged 12 years and over the recommended dose is one 180 mg tablet taken once daily.

Buy Fexofenadine

Fexofenadine UK

You can safely buy Fexofenadine online at UK Meds. You will need to have first an online consultation with an independent prescriber before your order will be supplied. The online consultation will ensure that Fexofenadine is the right medication for your medical condition.

Author

Content author

Scott Weaver

Medical Content Writer • Bachelor of Arts Degree

Scott is an experienced, skilled content writer dedicated to creating helpful and accessible medical content for UK Meds.

Read more

Here to help you

Our Customer Service is available Monday to Friday 9am - 5pm. If you need urgent assistance, do not use this service. Call 111, or in an emergency call 999. Visit our help section